Alert archive / Connecticut / Flash Flood Warnings in 2006
Flash Flood Warning 7, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jun 2, 2006, 10:35 PM EDT for Greater Bridgeport Planning Region, Connecticut. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2006, 10:35 PM EDT (02:35 UTC)
- Expired
- Jun 2, 2006, 11:30 PM EDT
- In force
- 55 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
The radar
The Brookhaven radar (KOKX), 66 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KOKX 030237 FFWOKX CTC001-030330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE UPTON NY 1035 PM EDT FRI JUN 2 2006 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT... * UNTIL 1130 PM EDT... * AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A NEARLY STATIONARY SHOWER THAT IS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWTOWN AND BETHEL. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4125 7346 4125 7322 4143 7322 4143 7346 $$
1 follow-up statement
000 WGUS71 KOKX 030329 FFSOKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1128 PM EDT FRI JUN 2 2006 CTC001-030338- FAIRFIELD CT- 1128 PM EDT FRI JUN 2 2006 ...THE FLASH FLOOD WARNING FOR CENTRAL FAIRFIELD COUNTY EXPIRES AT 1130 PM EDT... THE HEAVY RAIN HAS MOVED NORTH OF THE AREA...THUS THE WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 4125 7346 4125 7322 4143 7322 4143 7346 $$ DSW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 8:30 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 2, 8:30 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
830 PM EDT FRI JUN 2 2006
.NEAR TERM (OVERNIGHT)...
PREVIOUS FORECAST APPEARS RIGHT ON TRACK SO DO NOT EXPECT TO MAKE
ANY CHANGES OF CONSEQUENCE ON THE EVENING UPDATE. CONVECTION REMAINS
FOCUSED ALONG AN EAST-WEST AXIS RUNNING DIRECTLY ACROSS THE CWA.
THIS APPEARS TO COINCIDE WITH AN AREA OF SFC MOISTURE FLUX
CONVERGENCE...ENHANCED BY CONVERGENCE BETWEEN NE WINDS OVER LI SOUND
AND SOUTHERLY FLOW INTO SOUTHERN LI AND NY HARBOR. STALLED FRONTAL
BOUNDARY ALSO LYING DIRECTLY ACROSS THE AREA PROVIDING EVEN MORE
FOCUS. WITH THE SPECIAL 18Z OKX SOUNDING SHOWING PWATS OF 1.8 INCHES
AND RATHER WEAK FLOW IN THE LOW LEVELS...LOCALIZED HEAVY RAINS WILL
REMAIN A THREAT THROUGH THE TONIGHT. RAINFALL AMOUNTS AT ANY
SPECIFIC LOCATION WILL BE FURTHER ENHANCED BY TRAINING OF CELLS
ALONG THE CURRENT E-W AXIS. FLOOD WATCH REMAINS POSTED FOR THE
ENTIRE CWA WITH THE PRIMARY THREAT BEING FLOODING OF POOR
DRAINAGE/URBAN AREAS AND ALONG FLASHY SMALL STREAMS.
FOR THE NEAR TERM FCST...BASICALLY FOLLOWED THE SLOWER NAM SOLN
RATHER THAN THE GFS WHICH HAS BEEN TOO FAST TO MOVE THE FRONT
THROUGH. THEREFORE EXPECT THE FRONT TO DRIFT SLIGHTLY SOUTHWARD
TONIGHT...PROBABLY AIDED BY A MID LEVEL SHORTWAVE WHICH APPROACHES
LATE. FRONT SHOULD STALL AGAIN JUST OFFSHORE LONG ISLAND BY SAT
MORNING.
HAVE INCLUDED PATCHY FOG IN THE FCST LATE TONIGHT AS WELL. TEMPS
WILL REMAIN QUITE MILD...GENERALLY IN THE 60S. WENT WITH THE
SLIGHTLY WARMER MET/FWC GUIDANCE OVERNIGHT.
&&
.SHORT TERM (SATURDAY THROUGH MONDAY)...
AS THE FRONT MOVES THROUGH...PATTERN WILL TRANSITION TO MORE OF A
STEADY SOAKING RAIN AS VERY MOIST LOW/MID LEVEL FLOW OVERRUNS THE
SHALLOW COOLER AIRMASS WITH NE FLOW AT THE SFC. NAM BRINGS SEVERAL
MORE UPPER IMPULSES OVERHEAD DURING SAT...WHILE A SFC WAVE DEVELOPS
ALONG THE FRONT AND CRAWLS VERY SLOWLY TO THE NE...REACHING ONLY THE
SRN NJ COAST BY SAT EVENING. GFS WAS MUCH FASTER IN MOVING ITS SFC
LOW TO THE NE...AND APPEARS SUSPECT ESPECIALLY GIVEN ITS TRACK
RECORD WITH THIS SYSTEM. WILL CONTINUE TO FOLLOW THE NAM THROUGH THE
SHORT TERM. HIGH PWATS OF 1.5 TO 1.7 INCHES REMAIN ACROSS THE
AREA...AND HIGH THETA-E AXIS REMAINS IN THE REGION AS WELL. THUS THE
STALLED BOUNDARY AND SFC/UPPER DISTURBANCES SHOULD HAVE PLENTY OF
MOISTURE TO ACT UPON. OBVIOUSLY THE HEAVY RAIN THREAT REMAINS IN THE
FCST THROUGH SATURDAY...AND THE FFA WILL REMAIN POSTED FOR THE
ENTIRE AREA.
POPS GRADUALLY DECREASE SAT NIGHT AS THE SFC WAVE AND UPPER SUPPORT
SHIFT FURTHER TO THE EAST. APPEARS THAT FLOODING THREAT SHOULD END
BY SUNDOWN SAT AS THE HIGH PWATS/THETA-E SHIFT TO THE EAST.
SLIGHT CHANCE OF SHOWERS LINGERS ON SUN AND SUN NIGHT AS THE LOW
PRESSURE SYSTEM SLOWLY MOVES INTO NRN NEW ENGLAND...THEN DRY FCST
FOR MON AS WEAK HIGH PRESSURE NOSES IN.
WENT WITH MAV/MET BLEND FOR TEMPS SAT AND SAT NIGHT...THEN WARMER
MAV FOR SUN AS MET NUMBERS SEEMED TOO FAR BELOW CLIMO...SINCE
THERE SHOULD BE SOME BREAKS IN THE CLOUDS SUN AFTERNOON ALLOWING
THE STRONG JUNE SUNSHINE TO GO TO WORK.
&&
.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...
GENERALLY QUIET WX EXPECTED FOR THE MON NIGHT THROUGH WED PERIOD...
WITH WEAK SFC HIGH PRESSURE OVER THE AREA. LINGERING UPPER TROF WILL
KEEP A SLIGHT CHANCE OF SHOWERS IN THE FCST THROUGHOUT...ALTHOUGH
MOST LOCATIONS WILL LIKELY REMAIN DRY FOR THE MAJORITY OF THE TIME.
POPS INCREASE TO CHANCE WED NIGHT THRU FRI AS GFS EJECTS THE UPPER
TROF FROM THE SOUTHEAST AND BRINGS A SFC LOW NORTHWARD ALONG THE
ATLANTIC COAST. MEANWHILE ANOTHER UPPER TROF SWINGS THRU THE GREAT
LAKES. CONFIDENCE IS SOMEWHAT LOWER IN THESE PERIODS AS SOME OF THE
OTHER MODELS INCLUDING THE ECMWF AND NCEP ENS MEAN DIFFER IN THE
DETAILS FROM THE OPERATIONAL GFS. WITH ALL OF THE CONCERNS IN THE
SHORT TERM TO FOCUS ON...FOLLOWED HPC GUIDANCE WITH VERY FEW CHANGES
FOR THE LONG TERM PERIODS.
&&
.AVIATION...
GENERALLY LOW MVFR/IFR CIGS WITH MVFR VSBY ACROSS THE
REGION...COMING DOWN TO IFR TONIGHT ACROSS THE REGION WITH LIGHT
WINDS AND ABUNDANT LOW-LEVEL MOISTURE. HEAVY RAIN SHOWERS WITH
EMBEDDED CONVECTION ACROSS EASTERN PA AND CENTRAL NJ WILL SLIDE NE
INTO THE REGION FROM W TO E BETWEEN 00Z AND 04Z...BECOMING MORE
STRATIFORM AS THE NIGHT PROGRESSES. BEST CHANCE OF ISOLATED
CONVECTION WILL BE ACROSS NY/NJ METRO AIRPORTS AND KSWF WITH BETTER
INSTABILITY. CONTINUED MAINLY IFR CONDITIONS THROUGH TOMORROW AS
SURFACE WAVES RIDE UP ALONG STALLED FRONT. LOW MVFR CONDITIONS
POSSIBLE ACROSS NJ/NY METRO AIRPORTS IN THE AFTERNOON AS RAIN SHIELD
SLIDES EAST.
&&
.MARINE...
STATIONARY FRONT LYING ACROSS THE LOCAL AREA WILL FEATURE A LOW
PRESSURE DISTURBANCE MOVING ALONG IT THROUGH THE WEEKEND. MODELS
HANDLE THE EASTWARD PROGRESSION OF THIS FRONTAL BOUNDARY AND ALSO
THE MOVEMENT OF THUS LOCATIONS OF THESE WAVES DIFFERENTLY. CONSENSUS
IS THAT THE SLOWER PROGRESSION MODELS IS THE WAY TO GO. WITH THE
PLACEMENT OF THE FRONT AND MOVEMENT OF THE LOWS STILL IN DOUBT...THE
WIND FORECAST WILL BE TRICKY BUT AT LEAST THE SPEEDS WILL NOT BE ALL
THAT SIGNIFICANT. DIRECTION IS GOING TO BE THE BIGGEST PROBLEM AS
THESE WAVES MOVE UP AND ACROSS THE REGION.
WNA WAVE GUIDANCE CONTINUES TO BRING SEAS UP TO SMALL CRAFT ADVISORY
CRITERIA LATE TONIGHT OR EARLY SATURDAY. BASED ON LATEST
OBSERVATIONS...GUIDANCE IS STILL ABOUT A FOOT OR SO TOO HIGH SO WILL
TAKE THIS INTO ACCOUNT WHICH WILL PUT OFF THE ADVISORY UNTIL LATER
SATURDAY MORNING. WILL KEEP SEAS AT ADVISORY LEVELS ON THE OCEAN
INTO EARLY SUNDAY MORNING. PLAN ON EXTENDING THE CURRENT SMALL CRAFT
ADVISORY FROM ONLY THE FAR EASTERN OCEAN ZONE TO THE EASTERN HALF OF
ZONES.
NO PROBLEMS ANTICIPATED INTO THE EXTENDED PERIOD WITH A WEAK
PRESSURE GRADIENT IN PLACE AT LEAST UNTIL THURSDAY NIGHT OR
FRIDAY.
&&
.HYDROLOGY...
EXPECT TOTAL RAINFALL FROM THIS EVENT (INCLUDING WHAT FELL YESTERDAY
AND LAST NIGHT) TO RANGE GENERALLY FROM 2 TO 3 INCHES WITH
CONSIDERABLY HIGHER LOCAL AMOUNTS. FULLY EXPECT TO SEE SOME
LOCATIONS COME IN WITH 6 TO 8 INCHES. FOR THIS REASON AND THE
POTENTIAL FOR QUICK BURSTS OF 1-2 INCHES OF RAIN IN A VERY SHORT
PERIOD OF TIME...WE WILL NEED TO KEEP THE FLASH FLOOD WATCH GOING
THROUGH 6PM SATURDAY.
IN GENERAL DO NOT EXPECT PROBLEMS ON AREA RIVERS...ALTHOUGH SOME OF
THE SMALLER AND QUICKER RESPONDING STREAMS MAY REACH OR EXCEED
BANKFULL BRIEFLY IF THOSE BASINS ARE AFFECTED BY SOME OF THE
TRAINING HEAVIER RAIN CELLS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH FOR CTZ005>012 UNTIL 6 PM SATURDAY.
NJ...FLASH FLOOD WATCH FOR NJZ002>006-011 UNTIL 6 PM SATURDAY.
NY...FLASH FLOOD WATCH FOR NYZ067>081 UNTIL 6 PM SATURDAY.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ350 FROM
9 AM SATURDAY TO 2 PM SUNDAY.
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ353 FROM
3 PM SATURDAY TO 8 AM SUNDAY.
&&Hazardous weather outlook, Jun 2, 3:45 PM EDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 345 PM EDT FRI JUN 2 2006 CTZ005>012-NJZ002>006-011-NYZ067>081-031000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 345 PM EDT FRI JUN 2 2006 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THIS AFTERNOON AND TONIGHT. REFER TO THE LATEST FLOOD WATCH PRODUCT FOR FURTHER DETAILS. THE MAIN THREAT IS TO URBAN AND POOR DRAINAGE AREAS...ALONG WITH FLOOD PRONE SMALL STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SATURDAY. REFER TO THE LATEST FLOOD WATCH PRODUCT FOR FURTHER DETAILS. THE MAIN THREAT IS TO URBAN AND POOR DRAINAGE AREAS...AND FLOOD PRONE SMALL STREAMS AND CREEKS. .SPOTTER INFORMATION STATEMENT... REPORTS OF HEAVY RAINFALL WILL BE NEEDED THROUGH SATURDAY. ANZ350-031000- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 345 PM EDT FRI JUN 2 2006 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 9 AM SATURDAY TO 2 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE WATERS THROUGH TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON. REFER TO THE LATEST COASTAL WATERS FORECAST FOR DETAILS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ330-335-338-355-031000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 345 PM EDT FRI JUN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE WATERS THROUGH TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ353-031000- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 345 PM EDT FRI JUN 2 2006 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 3 PM SATURDAY TO 8 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE WATERS THROUGH TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. REFER TO THE LATEST COASTAL WATERS FORECAST FOR DETAILS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 2, 5:08 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
508 PM EDT FRI JUN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD EDGEWATER 40.82N 73.98W
06/02/2006 BERGEN NJ EMERGENCY MNGR
MAJOR ROADWAY FLOODING
0400 PM FLASH FLOOD FORT LEE 40.85N 73.97W
06/02/2006 BERGEN NJ EMERGENCY MNGR
MAJOR ROADWAY FLOODING
0430 PM FLASH FLOOD 2 E CENTRAL PARK 40.80N 73.92W
06/02/2006 NEW YORK NY EMERGENCY MNGR
MAJOR FLOODING AND CLOSURE OF FDR DRIVE
0430 PM FLASH FLOOD FLUSHING 40.77N 73.84W
06/02/2006 QUEENS NY EMERGENCY MNGR
ROADWAYS AND BASEMENT FLOODING
&&Local storm report, Jun 2, 7:14 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
714 PM EDT FRI JUN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD BETHEL 41.37N 73.41W
06/02/2006 FAIRFIELD CT LAW ENFORCEMENT
FLOODING/WASHED OUT ROADWAY ROUTE 58 AND SUNSET HILL RD.
TIME ESTIMATED.
0630 PM FLASH FLOOD MERIDEN 41.54N 72.80W
06/02/2006 NEW HAVEN CT AMATEUR RADIO
FLOODING ON I-691 RAMP.
0630 PM FLASH FLOOD PORTLAND 41.56N 72.63W
06/02/2006 MIDDLESEX CT AMATEUR RADIO
FLOODING ON RT 9.
&&
JSTNearby
Flash Flood Warnings in Connecticut, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.